# SDR ORJA9888

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY PATH LIGHT FLASH ON/OFF INTERMITTENTLY ROWS 21-24.  REPLACED AFT LEFT OVERWING EMERGENCY LIGHTS POWER PACK FOR ROWS 21-24.  ALSO, FOUND BAD BUTT SPLICES.  REMOVED AND REPLACED SPLICE AND SECURED WIRING.  OPS CHECK NORMAL OF RT EMERGENCY PATH LIGHTS.  (M)
